Monatshefte für Mathematik

, Volume 96, Issue 4, pp 277–291

Regularity and integrability of spherical means

  • Per Sjölin
Article

DOI: 10.1007/BF01471211

Cite this article as:
Sjölin, P. Monatshefte für Mathematik (1983) 96: 277. doi:10.1007/BF01471211

Abstract

The regularity and integrability of spherical means of functions inLp(ℝn),n≥2, are studied. An application is given to convergence of Fourier integrals.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Per Sjölin
    • 1
  1. 1.Department of MathematicsUniversity of StockholmStockholmSweden